# SDR UIEA2020113002474

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,395 hours, 17,990 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

BELOW 5000 ON ARRIVAL AMBER IDLE DISAGREE MESSAGE DISRUPTED LT ENGINE WAS 28% WHEN RT ENGINE WAS 40%.  PERFORMED LT & RT ENGINE PIMU BITE PROCEDURE 71-01-01 FT 810.  NO FAULTS ON EITHER PIMU BITE.  NO IDLE DISAGREE MESSAGE DISPLAYED NO FAULTS AT THIS TIME.
